# SDR ASOA20130811360

- Difficulty date: August 11, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 29,196 hours, 16,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521725403
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, CORROSION WAS FOUND ON THE RT FLOOR SUPPORT AT NUTPLATES BETWEEN FRAME 18 AND 19.  MX BLENDED CORROSION BEYOND LIMITS.  REMOVED THE DAMAGE PART AND LOCATED AND PLACED A NEW PART, REF SRM 51-40-02.
